RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 1995, Volume 36, Number 3, Pages 664–700 (Mi smj627)  

This article is cited in 3 scientific papers (total in 3 papers)

The modified horizontal derivative and some of its applications

V. A. Sharafutdinov


Full text: PDF file (3426 kB)

English version:
Siberian Mathematical Journal, 1995, 36:3, 574–607

Bibliographic databases:

UDC: 517.946
Received: 14.07.1994

Citation: V. A. Sharafutdinov, “The modified horizontal derivative and some of its applications”, Sibirsk. Mat. Zh., 36:3 (1995), 664–700; Siberian Math. J., 36:3 (1995), 574–607

Citation in format AMSBIB
\Bibitem{Sha95}
\by V.~A.~Sharafutdinov
\paper The modified horizontal derivative and some of its applications
\jour Sibirsk. Mat. Zh.
\yr 1995
\vol 36
\issue 3
\pages 664--700
\mathnet{http://mi.mathnet.ru/smj627}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1404890}
\zmath{https://zbmath.org/?q=an:0865.53061}
\transl
\jour Siberian Math. J.
\yr 1995
\vol 36
\issue 3
\pages 574--607
\crossref{https://doi.org/10.1007/BF02109845}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995RM58900015}


Linking options:
  • http://mi.mathnet.ru/eng/smj627
  • http://mi.mathnet.ru/eng/smj/v36/i3/p664

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Sharafutdinov V.A., “Some questions of integral geometry on Anosov manifolds”, Doklady Akademii Nauk, 368:1 (1999), 18–20  mathnet  mathscinet  zmath  isi
    2. Dairbekov N.S., Sharafutdinov V.A., “Some problems of integral geometry on Anosov manifolds”, Ergodic Theory and Dynamical Systems, 23:1 (2003), 59–74  crossref  mathscinet  zmath  isi
    3. Sharafutdinov V., “Ray transform and some rigidity problems for Riemannian metrics”, Geometric Methods in Inverse Problems and Pde Control, IMA Volumes in Mathematics and its Applications, 137, 2004, 215–238  crossref  mathscinet  isi
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:176
    Full text:58

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019